Sertraline and sex(2 Posts)
jogalong Thu 06-Aug-20 09:00:27
Changeissometimesgood Tue 11-Aug-20 18:33:29
Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I hope this is ok to post here. Since I started sertraline it's totally numbed my ability to orgasm. The GP did tell me this was a side effect.
I'm just wondering have others experienced this and any suggestions to overcome it. Or do I need to change meds?
Mumsnet I hope this is ok to post here but I'd really like some advice on this problem.
How long have you been taking it? I’ve certainly found it takes a lot more effort and a lot longer to orgasm, and I’ve been on it for almost 8 weeks.
Please login first.